# SDR CA070412001

- Difficulty date: March 20, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,162 hours
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206062102001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE ENGINE REPLACEMENT, IT WAS FOUND THAT THE LT LOWER ENGINE MOUNT WAS CRACKED AT THE ATTACH POINT. AFTER CLOSER INSPECTION THE MOUNT WAS COMPLETELY SEPARATED FROM THE AIRFRAME. THERE WAS NO INITIAL INDICATION OF A PROBLEM. IT WAS FOUND THAT THERE WAS EXCESSIVE TORQUE ON THE ATTACH BOLT TO THE AIRFRAME. THE ATTACH POINT WAS ALSO CUPPED TO INDICATE THAT THE PROPER PROCEDURE WAS NOT USED TO REMOVE THE ENGINE IE; LOOSENING THE ENGINE MOUNTS FIRST. (TC NR 20070412001)
